# SDR AALA202102259002

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,327 hours, 5,525 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L429549
- Condition: Damaged
- Location: Cockpit
- Part time: 20,327 hours, 5,525 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BLURRED LEFT HAND FIXED WINDOW IN COCKPIT.  REPLACED WINDOW PER AMM 56-11-12-000-001-A AND AMM 56-11-12-400-002-A.
